# SDR REXA2018021600129

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 27,877 hours, 26,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHT OUT (EXTERIOR PAX DOOR). RELAMPED LEFT FWD EMERGENCY LIGHT (EXTERIOR PAX DOOR) IAW AMM 33-51-21. OPS CHECK GOOD.
